# SDR DALA2023071705750

- Difficulty date: July 13, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 65,879 hours, 30,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4843437) MID CABIN EXIT SIGN ON CEILING MISSING AFT SIDE OF SIGN. INSTALLED EXIT SIGN. OPS NORMAL.
